MAUDE Adverse Event Report: EP TECHNOLOGIES, INC. LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

EP TECHNOLOGIES, INC. LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be return for analysis.Upon completion of the failure analysis of the event reported, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
During procedure, an labsystem pro clearsign ii amp, 80 channels was selected for use.It was reported that amplifier and the software could not be turned on.The procedure was not completed due to this event.The patient is stable, no patient complication or other additional intervention reported.The device won't be returned since the issue was solved on site, the software ran normally, and the amplifier was maintained and there are not device components to be returned.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
Clearsign ii amp was not returned and evaluated by boston scientific, but the on-site service was reviewed during the course of this investigation, the device was tested many times related to the failure reported, and the machine started normally, also the software is running normally.Communication with the costumer was made and the amplifier got maintenance, so the device was tested again, and it started normally.The reported allegation is not confirmed.
 
Event or Problem Description

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
EP TECHNOLOGIES, INC.
150 baytech dr.
san jose CA 95134
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17558648
Report Number2124215-2023-43068
Device Sequence Number4917518
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D261371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown